# SDR SWIA202164836

- Difficulty date: December 21, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 319.70 BETWEEN STGR 24L AND STGR 24R.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED FRAME SEGMENT AT F.S. 319.70 BETWEEN STRINGER 24L AND STRINGER 24R I.A.W. BOMBARDIER CRJ200 SRM 51-42-06 AND 51-42-21 REV.38B, DATED 11/25/2020. SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
